# SDR NACA2022021300001

- Difficulty date: February 13, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,665 hours, 18,945 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ELECTRICAL ARCING DURING MANUAL OPEN PROCEDURE. ACCOMPLISHED WIRE REPAIRS OF MULTIPLE WIRES PER WSPM 20-10-13
